# SDR SWIA201541251

- Difficulty date: May 17, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU FLOOR CRACKED AT FS 193.00 NEAR ADG PUMP.  REPAIRED CRACKED TRU FLOOR AT FS 193.00 NEAR ADG PUMP IAW STS EA.
